MathSciNet Relay Station
MathSciNet bibliographic data
MR595048 (82b:65098) 65N05
Munz, Harry Uniform expansions for a class of finite difference schemes for elliptic boundary value problems. Math. Comp. 36 (1981), no. 153, 155–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement